# SDR DALA2024021201987

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1219-1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 CABIN SEAT TRACK FOUND CORROSION AT RBL 88.5.STA 1219 TO STA 1285. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM51-40-02 (0193589)
